# SDR AALA20140609001

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 62,249 hours, 21,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHTS ROWS FROM 16D TO 25D INOPERATIVE.  R & R POWER SUPPLY ABOVE SEAT ROW 19DEF.  OPERATIONS CHECKED NORMAL.
